# SDR AALA202010039002

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,962 hours, 24,369 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Part number: 7405966529
- Part serial: M3387
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CHAFING IDG POWER CABLES 4000XU AT 5 O CLOCK ON #1 ENGINE. REPLACED ELECTRICAL HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 71-51-02, AWM 71-51-03 AND AMM 71-00-00-710-022-B
